APPLICATIONS OF THE KKM-PRINCIPLE TO PROLLA TYPE THEOREMS
Keywords:KKM-principle, fixed point theorems, nonlinear operators
We prove some theroems of Prolla type  using a well known KKM-principle of Ky Fan , so generalizing several results known in the literature.
G. Allen, "Variational inequalities, Complementarity problems and duality theorems", J. Math. Anal. Appl., 58 (1977) 1-10.
H. F. Bohnenblust and S. Karlin, "On a theorem of Ville, in: Contributions to the Theory of Games", H. W. Kuhn and A. W. Tucker, Eds., Vol.1, Ann. Math. Studies 24, Princeton Univ. Press (1950), 155-160.
H. Brezis, L. Nirenberg and G. Stampaccl1ia, "A remark on Ky Fan's miinimax principle", Boll. Un. Mat. Ital., 6 (1972), 293-300.
F. Browder, "Coincidence theorems, minimax theorems and variational inequalities", Contemporary Math., 26 (1984), 67-80
K. Fan, "Extensions of two fixed point theorems of F. E. Browder", Math. Z., 112 (1969), 234-240.
K. Fan, "Some properties of convex sets related to fixed point. theorems", Math, Ann., 266 (1984), 519-531.
A. Granas, "KKM-maps and their applications to nonlinear problems ", The Scottish Book, Ed. R. D. Mauldin, Bid :hauser, (1982), 15-61.
C. W. Ha, "Minimax and fixed point theorems", Math. Ann., 248 (1980), 73-77·
C. W. Ha, "Extensions of two fixed point theorems of I
H. Kamiya, "Coincidence theorem and saddle point theorem", Proc. Amer. Math. Soc., 96 (1986), 599-602.
T . C. Lin, "Convex sets, fixed points, variational and minimax inequalities", Bull. Austral. Math. Soc., 34 (1986), 107-117.
T. C. Lin, "Coincidence and fixed points", to appear.
J. B. Prolla, "Fixed point theorems for set-valued mappings and existence of best approximants"Numer Funct. Anal. and Optimiz., 5 (1982-83), 449-455.
M. H. Shih and K. K. Tan, "Covering theorems of convex sets to fixed point theorems, in: Nonlinear and Convex Analysis (Bor-Luh Lin and S. Simons, Eds.) Lecture Notes in Pure and Appl. Math. 107, Marcel Dekker (1987), 235-244.
v.M. Sehgal, S. P. Singh and R. E. Smithson, "Nearest points and some fixed point theorems for weakly compact sets", J. Math. Anal. Appl., 128 (1987), 108-111.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.